MathSciNet Relay Station
MathSciNet bibliographic data
MR2673696 82B10 (46L60 46N50)
De Roeck, W.; Maes, Christian; Netočný, Karel; Rey-Bellet, Luc A note on the non-commutative Laplace-Varadhan integral lemma. Rev. Math. Phys. 22 (2010), no. 7, 839–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement